The Theory of Stochastic Processes III

  • Iosif Ilyich Gikhman
  • Anatoli Vladimirovich Skorokhod

Part of the Classics in Mathematics book series (CLASSICS)

Table of contents

  1. Front Matter
    Pages I-XI
  2. Iosif Ilyich Gikhman, Anatoli Vladimirovich Skorokhod
    Pages 1-112
  3. Iosif Ilyich Gikhman, Anatoli Vladimirovich Skorokhod
    Pages 113-219
  4. Iosif Ilyich Gikhman, Anatoli Vladimirovich Skorokhod
    Pages 220-373
  5. Back Matter
    Pages 374-387

About this book

Introduction

From the Reviews:

"Gihman and Skorohod have done an excellent job of presenting the theory in its present state of rich imperfection."
D.W. Stroock in Bulletin of the American Mathematical Society, 1980

"To call this work encyclopedic would not give an accurate picture of its content and style. Some parts read like a textbook, but others are more technical and contain relatively new results. ... The exposition is robust and explicit, as one has come to expect of the Russian tradition of mathematical writing. The set when completed will be an invaluable source of information and reference in this ever-expanding field"
K.L. Chung in American Scientist, 1977

"..., the subject has grown enormously since 1953, and there will never be a true successor to Doob's book, but Gihman and Skorohod's three volumes will, I think, occupy a rather similar position as an invaluable tool of reference for all probability theorists. ... The dominant impression is of the authors' mastery of their material, and of their confident insight into its underlying structure. ..."
J.F.C. Kingman in Bulletin of the London Mathematical Society, 1977

Keywords

Excel Markov process Martingale Stochastic processes stochastic process

Authors and affiliations

  • Iosif Ilyich Gikhman
    • 1
  • Anatoli Vladimirovich Skorokhod
    • 2
  1. 1.Institute of Applied Mathematics and MechanicsAcademy of Sciences of the Ukranian SSRDonetskUSSR
  2. 2.Institute of MathematicsAcademy of Sciences of the Ukranian SSRKievUSSR

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-540-49941-1
  • Copyright Information Springer-Verlag Berlin Heidelberg 2007
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-540-49940-4
  • Online ISBN 978-3-540-49941-1
  • Series Print ISSN 1431-0821
  • About this book